# SDR 04FDEA01929

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD ELEVATOR HAS NUMEROUS DENTS ON UPPER SURFACE.  CHECKED DENTS HIGHEST READING 97887.111, DENT FOUND TO BE OUT OF LIMITS IAW DC10 SRM 51-80-01.  FABRICATED AND INSTALLED REPAIR COMPONENTS IAW DC10 SRM 55-10-00 VOL I AND 51-21-01 VOL 2.  RECORDED NEW WEIGHT 836.87 ON WEIGHT DATA TAG, WITHIN LIMITS, (ELEVATOR DOES NOT REQUIRE REMOVAL) IAW DC10 SRM 55-20-00 VOL 2.  REPLACED TAG IAW DC 10 SRM 55-20-00 VOL 2.
